| Model Number |
02.18.IF3.09.RM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02-mar-2023.Lot 2207885: (b)(4) items manufactured and released on 21-jun-2022.Expiration date: 2027-06-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.